Hooshangian, Laleh. (1396). General Solution for Fuzzy Linear Second Order Differential Equation Using First Solution. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 12(1), 77-91.
Laleh Hooshangian. "General Solution for Fuzzy Linear Second Order Differential Equation Using First Solution". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 12, 1, 1396, 77-91.
Hooshangian, Laleh. (1396). 'General Solution for Fuzzy Linear Second Order Differential Equation Using First Solution', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 12(1), pp. 77-91.
Hooshangian, Laleh. General Solution for Fuzzy Linear Second Order Differential Equation Using First Solution. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1396; 12(1): 77-91.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.